Medline ® Abstract for Reference 31
of 'Prevention and treatment of chemotherapy-induced nausea and vomiting in adults'
Dolasetron-induced torsades de pointes.
Turner S, Mathews L, Pandharipande P, Thompson R
J Clin Anesth. 2007;19(8):622.
A 52-year-old woman with hypertension and Graves' disease was scheduled for surgical removal of a meningioma. Intraoperative events were significant for hypotension requiring a vasopressin infusion. Prophylactic dolasetron was administered to the patient before emergence. The patient's trachea was easily extubated and she was neurologically intact at the end of the surgical procedure. On transport to the neurological intensive care unit, the patient developed torsades de pointes, requiring cardiopulmonary resuscitation, before a return to normal sinus rhythm.
Department of Anesthesiology, Vanderbilt University Medical Center, Nashville, TN 37212, USA. firstname.lastname@example.org